UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1208

タイトル: Spherical Functions in a Certain Distinguished Model
著者: Takano, Keiji
発行日: 2000年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 7 (2000), No. 3, Page 369-400
抄録: We study unramified principal series representations of general linear groups over p-adic fields, distinguished with respect to the fixator of the Galois involution. We give a certain condition for the unramified principal series to be distinguished, and give a formula for spherical vectors in the distinguished models of $GL_n$, following the method of Kato and Hironaka. We give explicit results for $GL_2$ and $GL_3$.
URI: http://hdl.handle.net/2261/1208
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms070302.pdf234.81 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください